# SDR SWAA2021111041941

- Difficulty date: November 6, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 6,744 hours, 2,922 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 762187
- Condition: Tripped
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT FA CALLED AND SAID ALL GALLEY POWER WAS OUT AT ALL FOUR GALLEY STATIONS. COMPLIED WITH QRH (NOTHING IN THERE); CHECKED CIRCUIT BREAKERS; NONE POPPED. SPOKE TO MX; CONT IN FAULT DESCR ; ON CLIMB OUT FA CALLED AND SAID ALL GALLEY POWER WAS OUT AT ALL FOUR GALLEY STATIONS. COMPLIED WITH QRH (NOTHING IN THERE); CHECKED CIRCUIT BREAKERS; NONE POPPED. SPOKE TO MX; DISPACTCH & CPOC. MADE A DECISION TO TURN AROUND IN CASE TRANSFER BUS WERE LOAD SHEDDING. / [01] R&R BPCU IAW AMM 24-41-21. OPS CHECK GOOD PER AMM 24-41-21.
